# SDR HEER20161122571

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 9,931 hours
- Engine: Allsn 250C47B
- Engine time: 14,741 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF151760
- Condition: Spalled
- Location: Turbine
- Part time: 915 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 TURBINE BEARING EXHIBITS SPALLING ON OUTER RACE AND ON SEVEN BALLS.  REPLACED THE NR 5 BEARING.
